research centers

Search results: Found 1

Listing 1 - 1 of 1
Sort by

Weighted Exponential Distribution: Approximate Bayes Estimations with Fuzzy Data

Authors: Lamyaa K. Hussein --- Nadia Hashim Al-Noor
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2018 Volume: 00 Issue: 1 Pages: 174-185
Publisher: Al-Nahrain University جامعة النهرين


This paper aims to focus on Bayes estimations for the shape and scale parameters along with the reliability function of weighted exponential distribution with fuzzy data. Bayes estimations have been obtained using symmetric and asymmetric loss functions. Lindley's approximation method has been used for the integrals that cannot be solved in closed form. At the end, some comparison for Bayes estimations are studied through a Monte Carlo simulation study.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


English (1)

From To Submit

2018 (1)